L. Andersson and P. Chrusciel, Solutions of the constraint equations in general relativity satisfying "hyperboloïdal boundary conditions, Dissertationes Mathematicae, pp.1-100, 1996.

R. Bartnik, The mass of an asymptotically flat manifold, Communications on Pure and Applied Mathematics, vol.136, issue.5, pp.661-693, 1986.
DOI : 10.1002/cpa.3160390505

R. Bartnik, Phase Space for the Einstein Equations, Communications in Analysis and Geometry, vol.13, issue.5, pp.845-885, 2005.
DOI : 10.4310/CAG.2005.v13.n5.a1

P. Chrusciel and E. Delay, On mapping properties of the general relativistic constraints operator in weighted functions space, with applications. arXiv:gr-qc/0301073, 2004.

P. Chrusciel and E. Delay, Exotic hyperbolic gluings, Journal of Differential Geometry
URL : https://hal.archives-ouvertes.fr/hal-01233383

P. T. Chrusciel and M. Herzlich, The mass of asymptotically hyperbolic Riemannian manifolds, Pacific Journal of Mathematics, vol.212, issue.2, pp.231-264, 2003.
DOI : 10.2140/pjm.2003.212.231

URL : https://hal.archives-ouvertes.fr/hal-00762447

M. Dahl, R. Gicquaud, and A. Sakovich, Asymptotically Hyperbolic Manifolds with Small Mass, Communications in Mathematical Physics, vol.80, issue.3, pp.757-801, 2014.
DOI : 10.1007/s00220-013-1827-6

URL : https://hal.archives-ouvertes.fr/hal-00783618

A. E. Fischer and J. E. Marsden, Topics in the dynamics general relativity. Italian physical society, pp.322-395, 1979.

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2001.
DOI : 10.1007/978-3-642-61798-0

M. Herzlich, Mass formulae for asumptotically hyperbolic metrics, in The AdS/CFT correspondence (Einstein metrics and conformal geometry), IRMA Lect. in Math. Theor. Physics, vol.8, pp.103-121, 2005.

E. Hille and R. Phillips, Functional analysis and semi-groups. Colloquim Series, Am. Math. Soc, vol.31, 1957.

J. M. Lee, Fredholm operators and Einstein metrics on conformally compact manifolds, Memoirs of the American Mathematical Society, vol.183, issue.864, p.183, 2006.
DOI : 10.1090/memo/0864

R. Mazzeo, Unique Continuation at Infinity and Embedded Eigenvalues for Asymptotically Hyperbolic Manifolds, American Journal of Mathematics, vol.113, issue.1, pp.25-45, 1991.
DOI : 10.2307/2374820

S. Mccormick, The phase space for the Einstein-Yang-Mills equations and the first law of black hole thermodynamics, Advances in Theoretical and Mathematical Physics, vol.18, issue.4, pp.799-825, 2014.
DOI : 10.4310/ATMP.2014.v18.n4.a2

S. Mccormick, The Hilbert manifold of asymptotically flat metric extensions, 2015.

J. H. Rai and R. Saraykar, Hilbert manifold structure of the set of solutions of constraint equations for coupled Einstein and scalar fields, 2016.

I. R. Sergiu-klainerman and J. Szeftel, Overview of the proof of the bounded L 2 curvature conjecture, 2013.